a tale of tails, tenacity, and tedium, as told by me, usually barefoot and bellowing

Monday, September 21, 2009

Don't Know What's Wrong...

I have been working all weekend on loading pictures on cds. I had so many pictures, my computer would not defrag...now that's a lot of pictures. I am happy to say I have finished 2008 and have January and February '09 done. Just a few thousand to go!

I had been feeling tired and run down and just plumb lazy. Doc had put me on some Cholesterol medicine. I was hurting all over, my muscles, my joints, then I looked it up...side effects! So, unbeknowst to my doctor, I have stopped taking them. I am beginning to see the old me come alive again!

Now this is Monday and I've had a lively weekend. Work is heck on Monday(Can you tell me why people come a hour early to get their mail on Monday when they know there is two days of mail??) Anyway I was covered up with reports and suspenses and people mailing things, of course, that is my job so I did it and I did it well. At lunch, I wrote out my bills which is a job I always dread.

Then, here's the part where I don't know what's happening, I went to town from work, bought cleaning supplies and groceries, unloaded them, washed my car, washed the front porch, did laundry and dishes and took a shower because I am dripping wet from working so hard. What has gotten into me?

Lord, please let it continue!

11 comments:

~Tonia said...

Sometimes the side effects are worse then what ailment is needing cured!! Have you looked into some natural alternatives to help your cholesterol?

Rudee said...

You need to let your doctor know of your side effects (which sound serious) from your medication. This most likely means you should never take the entire class of drugs again. So call him, just in case he wants to check up on your liver and kidney labs.

Hugs,

Your Lurking Nurse

Silliyak said...

What Rudee said...ditto

Grammy said...

The lipator destroyed my hubby's muscles. And they do not repair. He had muscle seasures so bad they put him in the hospital. He takes omega 3 and his cholesterol is 169.

The Green Stone Woman said...

I'm so proud of you, Gail, and you stay off that medication! I've heard it can be bad for you, so please don't take it anymore. Just watch your diet and find a natural remedy if need be.

Nezzy said...

My cholesterol was so retched I was told I could never get it down naturally. I refused the prescriptive drugs. One of my friends went on it and started showing liver damage within a month.

I take Omega 3, I exercise (walking and yoga) Went on the American Heart Association diet(lifestyle), and used Promise activ' which contains natural plant sterol esters which block the absorption of cholesterol. I dropped 25lbs (it just came off..never was about the weight) and brought my cholesterol in good normal range over summer vacation.

Hubby was not willing to work this hard to lower his. He improved is greatly by taking two omega threes twice a day and two red yeast rice tabs at bedtime. Check our your health food store, they can help you with a plan.

Now put down that cookie and have a terrific day!!! (;

mrscravitz said...

FLAX SEED OIL! That is good for your cholesterol! Also NIACIN! I will not take that medication. We have a friend, that took it for a year or so, and just could not take the muscle aches and tiredness anymore, and he quit, and has felt so much better! I hate it when the doctors push that crap! It is classified as the "STANDARD OF CARE" weather it is good for you or not!

Nishant said...

This most likely means you should never take the entire class of drugs again. So call him, just in case he wants to check up on your liver and kidney labs.
Domain registration india

allhorsestuff said...

Yea tell me abou it...I can hardly use our computor for the pics and videos!
My neighbor JUST told me that Google now offers space for all the pics and video-for free...freeing up your computer...um liking that!
KK

Laughing Orca Ranch said...

I get that same way too...and then I divebomb crash...and need several days of nothing to do to recuuperate. Whew! Take it easy buddy!

~Lisa

Laughing Orca Ranch said...

Oh! And I forgot to add that I've been taking Omega 3 Fish Oil gel tabs for over 10 years for my hip displasia and then discovered that it's also great for keeping down the cholesterol levels naturally.

It will also help fight free radicals and keep your face looking younger. Who knew that my hip displasia would turn out to helping all my other health problems. lol!

~Lisa

Related Posts Plugin for WordPress, Blogger...